# SDR ASOA201100579

- Difficulty date: March 13, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 30,956 hours, 27,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FLOOR SUPPORT STRUCTURE HAS CORRODED FASTNERS, CORRODED SEAL STRUCTURE, AND MISSING FASTNERS, MARKED.  REMOVED UNSERVICABLE PAX DOOR ANGLE WEB AND INSTALLED SERVICABLE PN 601R31527-151 IAW SRM 51-42-06.  PAX DOOR CUTOUT SILL AREA.  THIS IS A MAJOR REPAIR.  RII FOUND TO BE SATISFACTORY.
